I Need Your Experience to Survive (Lorazepam, Diphenhydramine)

Discussion in 'Support' started by David077, Mar 27, 2018.

    1. David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      It was in 2013, a period of severe stress I took 0.25mg clonazepam + small dose of clonidine nightly during the week, in day 7 I suddenly woke up in the middle of night and got a monotone tinnitus in my head, several days later I felt that the tinnitus sometimes changing to whistles.

      In the worst days the tinnitus was up to 11 dB, other days was fine.

      I tried 30 courses of Hyperbaric medicine without benefit.

      Later Acupuncture with chinese tea have hidden my anxiety and I functioned very fine.

      Later my psychotherapist recommend me SSRI which I took daily 0.5mm cipralex, after half year I completely did not attach importance to tinnitus. But this drug damaged the sleep, so I stopped with SSRI.

      Then I started to taking lorazepam 1mg nightly for sleeping, after 1.5 month I decided to to quit and in tap period the T increased.

      Now I found that my tinnitus reduces by get back to >=1mg lorazepam or much more by 50mg Diphenhydramine. I know that both of them affects temporarily, so I think now how to survive without worsening..?

      Sorry for my english.
       
    2. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Have a talk with your doctor on what is best for you to take long term.
      If you only want help for sleep then getting hooked on a benzo wouldn't be the best treatment.
      A low dose Antidepressant for sleep would be better like Amitryptaline or Nortriptyline .
      Love glynis
       
      • Like Like x 1
    3. AUTHOR
      AUTHOR
      David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      I'l ask my doctor about these drugs.
      In my last visit with him, he suggested me to return to lorazepam for a 10 days to check if the T will return to normal, but I wondering if it will get worse.
       
    4. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      I would ask what can reduce missfiring signals if it is in your head out of Lorazepam or Amitryptaline or Nortriptyline.
      Love glynis
       
    5. AUTHOR
      AUTHOR
      David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      I think Lorazepam more removed anxiety, and anxiety lowered T. If I'll on Amitryptaline or Nortriptyline, I'll let you know how it influenced me. In this post, I wrote that diphenhydramine once reduced my T by 95% for one day.
       
      • Hug Hug x 1
    6. AUTHOR
      AUTHOR
      David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      I visited my doctor, he recommended me return to lorazepam after the withdrawal. This is very strange, because if I'll take it I'll have to raise the dose all my life? I'm only 32.

      Before the withdrawal, I took lorazepam 1mg 1-3 times in a week during several months, later 1mg in a row 1.5 month.

      Now after the withdrawal, I started to take 0.5mg per night, day after I take it the hissing gone and my T becoming silent.

      I noticed that when I beginning to take lorazepam after a pause, I fill very silent, but if I continue to take it more than week, my T become to it worse condition.
       
    7. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      Can you just take the odd one when your ears are screaming and need a break from it ?
      I don't take it but ears are hard going when my hearing aids are out.
      Love glynis
       
    8. AUTHOR
      AUTHOR
      David077
      Creative

      David077 Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      stress, benzo/clonozepam + clonidine, maybe infection
      My doctor dont want to prescribe me other medicine apart from benzo, because I'm very sensitive to many drugs and have mild tremor.
      He suggested me to take benzo for all life(I'm only 32), but I wonder if I do that , will I have to increase the dosage during the months/years forever?

      I also tried 50mg seroquel for sleeping before I had tremor, but in the next day it faint me, making problems with urination, a sense of terror and hallucination. So do also other antipsychotics.

      I came back to lorazepam, it helps me sleeping and calm T down if I took it only in night, but I take only 0.5mg for several days and this helping also for the next 3-4 days, then again take 0.5mg for several days.

      In the last 4 days my T spiked again, I think it because my body become addicted to lorazepam again. I dont know what to do, I need to sleep at least 7-8 hours every day.
       
    9. glynis
      Feminine

      glynis Member Benefactor Ambassador Hall of Fame

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      @David077
      Lorazepam is adictive but if your doctor wants you to stay on it for tinnitus and sleep and anxiety then see what your options are on how to take it.
      lmg every other day etc.
      Love glynis x
       

Share This Page

Loading...